# SDR ASAA1158968

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 11,395 hours, 3,742 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DROP OFF LINE MAINTENANCE SHUTDOWN MESSAGE 49 94299 OIL FILTER SHOWS CLOGGED.  TROUBLESHOT PER FIM 49 90 00 810 819.  MAG PLUG CK GD.  REMOVED AND REPLACED LUBE FILTER AND STARTER GEN.  FILTERS AND FILTER BYPASS SWITCH REF FIM 49 90 00 810 819.  OPS AND LEAK CHECK GOOD.
